By Topic

On Reliability of a Large Consecutive-k-out-of-n:F System with (k - 1)-step Markov Dependence

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
James C. Fu ; Dept. of Statistics: University of Manitoba; Winnipeg, Manitoba R3T 2N2, CANADA ; Beihua Hu

This paper studies the reliability of a large consecutive-k-out-of-n:F system when the component failure states have (k - 1)-step Markov dependence.

Published in:

IEEE Transactions on Reliability  (Volume:R-36 ,  Issue: 1 )